American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 191 found      Go to page: 1 2 3 4 5 6 > >>

[61] Lucien Guillou. A generalized translation theorem for free homeomorphisms of surfaces . Proc. Amer. Math. Soc. 123 (1995) 3243-3250. MR 1301500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Hervé Lehning. Dynamics of typical continuous functions . Proc. Amer. Math. Soc. 123 (1995) 1703-1707. MR 1239798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] W. T. Ingram. Periodicity and indecomposability . Proc. Amer. Math. Soc. 123 (1995) 1907-1916. MR 1283553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] George Seifert. Almost periodicity in semiflows . Proc. Amer. Math. Soc. 123 (1995) 2895-2899. MR 1301527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Lex G. Oversteegen and E. D. Tymchatyn. On the dimension of certain totally disconnected spaces . Proc. Amer. Math. Soc. 122 (1994) 885-891. MR 1273515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Jan M. Aarts and Lex G. Oversteegen. The dynamics of the Sierpi\'nski curve . Proc. Amer. Math. Soc. 120 (1994) 965-968. MR 1217452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Bernd Günther. A compactum that cannot be an attractor of a self-map on a manifold . Proc. Amer. Math. Soc. 120 (1994) 653-655. MR 1170544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] R. K. Singh and J. S. Manhas. Multiplication operators and dynamical systems on weighted spaces of cross-sections . Proc. Amer. Math. Soc. 119 (1993) 547-554. MR 1155602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Milan Kuchta. Shadowing property of continuous maps with zero topological entropy . Proc. Amer. Math. Soc. 119 (1993) 641-648. MR 1165058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] F. Blanchard and Y. Lacroix. Zero entropy factors of topological flows . Proc. Amer. Math. Soc. 119 (1993) 985-992. MR 1155593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Bernd Günther and Jack Segal. Every attractor of a flow on a manifold has the shape of a finite polyhedron . Proc. Amer. Math. Soc. 119 (1993) 321-329. MR 1170545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Fernanda Botelho and Liang Chen. Chain transitivity and rotation shadowing for annulus homeomorphisms . Proc. Amer. Math. Soc. 118 (1993) 1173-1177. MR 1169877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Michael W. Hero. An example of a homeomorphism of the plane where the set of $\omega$-limit points is not a closed set . Proc. Amer. Math. Soc. 117 (1993) 843-844. MR 1152983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Richard Swanson. Periodic orbits and the continuity of rotation numbers . Proc. Amer. Math. Soc. 117 (1993) 269-273. MR 1112502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] P. F. Duvall and L. S. Husch. Attractors of iterated function systems . Proc. Amer. Math. Soc. 116 (1992) 279-284. MR 1132850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Jirō Egawa. Eigenvalues of some almost periodic functions . Proc. Amer. Math. Soc. 115 (1992) 535-540. MR 1079890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Stewart Baldwin. On the existence of invariant measures that behave like area . Proc. Amer. Math. Soc. 115 (1992) 89-96. MR 1112485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Mike Hurley. Attractors in restricted cellular automata . Proc. Amer. Math. Soc. 115 (1992) 563-571. MR 1110544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Eli Glasner. Regular PI metric flows are equicontinuous . Proc. Amer. Math. Soc. 114 (1992) 269-277. MR 1070517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Carlos Arteaga. Centralizers of expanding maps on the circle . Proc. Amer. Math. Soc. 114 (1992) 263-267. MR 1070509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] David P. Bellamy and Wayne Lewis. An orientation reversing homeomorphism of the plane with invariant pseudo-arc . Proc. Amer. Math. Soc. 114 (1992) 1145-1149. MR 1092915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Janusz Mierczyński. On monotone trajectories . Proc. Amer. Math. Soc. 113 (1991) 537-544. MR 1056682.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Jonathan Ashley, Ethan M. Coven and William Geller. Entropy of semipatterns or how to connect the dots to minimize entropy . Proc. Amer. Math. Soc. 113 (1991) 1115-1121. MR 1086320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Robbert Fokkink. A note on the shift on the Cantor set . Proc. Amer. Math. Soc. 112 (1991) 1153-1155. MR 1069687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] F. Blanchard and G. Hansel. Sofic constant-to-one extensions of subshifts of finite type . Proc. Amer. Math. Soc. 112 (1991) 259-265. MR 1050016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] K. H. Kim and F. W. Roush. Solution of two conjectures in symbolic dynamics . Proc. Amer. Math. Soc. 112 (1991) 1163-1168. MR 1065950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 191 found      Go to page: 1 2 3 4 5 6 > >>